# SDR CA140506002

- Difficulty date: May 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Lyc O540E4C5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Condition: Cracked
- Location: Oil Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT IS AN AMATEUR BUILT, ENGINE AND SUBJECT OIL FILTER ADAPTER ARE USED ON MANY CERTIFIED ACFT.  DURING ANNUAL INSPECTION SUBSTANTIAL OIL LEAK WAS NOTED ON BACK OF ENGINE.  TROUBLESHOOTING SOURCED OIL LEAK TO CRACK ON OIL FILTER ADAPTER EAR. CRACK COULD NOT BE SEEN WITHOUT SOME NDT PROCESS.  NEW PART INSTALLED, OIL LEAK WAS FIXED.
